On the global minimal Drinfeld module equations
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 485-489
Printed September 1, 2005
Daeyeol Jeon
Korea Institute for Advanced Study (KIAS)
Abstract : We show that any Drinfeld module of rank $2$ on ${\mathbb F}_q[T]$ over a global function field $K$ has a global minimal Drinfeld module equation if and only if $h({\mathcal O}_K)=1.$
Keywords : Drinfeld module, Drinfeld module equation
MSC numbers : 11G09
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd